# SDR QXEA2022050900188

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,129 hours, 7,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD FLAP-INBD FLAP CARRRIAGE-INBD LOWER FLAP ROLLER SURFACE WORN AND CORRODED. BLENDED RH OUTBD FLAP-INBD FLAP CARRIAGE-INBD LOWER FLAP ROLLER SURFACE IAW SRM 53-10-03.
